MathSciNet Relay Station
MathSciNet bibliographic data
MR1323498 11P05
Thanigasalam, K. On admissible exponents for $k$th powers. Bull. Calcutta Math. Soc. 86 (1994), no. 2, 175–178.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement